MathSciNet Relay Station
MathSciNet bibliographic data
MR627788 (82k:28018) 28D05 (58F11 58F20)
Ledrappier, François Some properties of absolutely continuous invariant measures on an interval. Ergodic Theory Dynamical Systems 1 (1981), no. 1, 77–93.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement